Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 22, NWS Tallahassee, FL

February 16, 201016 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 16, 2010, 2:22 PM CST for 16 counties in Florida. It took effect at Feb 17, 2010, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2010, 2:22 PM CST (20:22 UTC)
In effect from
Feb 17, 2010, 12:00 PM CST
Expired
Feb 17, 2010, 5:00 PM CST
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS82 KTAE 162022
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EST TUE FEB 16 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ 
THIS AFTERNOON FOR THE FLORIDA BIG BEND AND PANHANDLE FOR EXPECTED 
LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 
PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ WEDNESDAY FOR THE FLORIDA BIG BEND AND PANHANDLE FOR 
EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 
35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON FOR SOUTHEAST
ALABAMA...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND AND PANHANDLE FOR
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.A DRY PATTERN HAS SETTLED INTO THE SOUTHEAST BEHIND 
A DEPARTING FRONTAL SYSTEM. COOL DRY AIR WILL CONTINUE TO FILTER INTO 
THE REGION AS HIGH PRESSURE BUILDS OVER THE NORTHERN GULF COAST STATES.
THIS HIGH WILL SLOWLY SLIDE EASTWARD THROUGH THE END OF THE WEEK
KEEPING US IN AN UNSEASONABLY COLD AND DRY AIR MASS FOR THE REMAINDER OF
THE WORK WEEK. FIRE WEATHER CONDITIONS APPEAR LIKELY OVER THE NEXT COUPLE
OF DAYS AS SUFFICIENT SURFACE HEATING AND LITTLE LOW LEVEL MOISTURE
CONTRIBUTE TO FALLING RELATIVE HUMIDITIES DURING THE AFTERNOON HOURS.
A RED FLAG WARNING HAS BEEN ISSUED FOR ALL FLORIDA ZONES FOR WEDNESDAY 
WITH A FIRE WEATHER WATCH FOR ALL ZONES IN SOUTHEAST ALABAMA...
SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND AND PANHANDLE ON THURSDAY.


FLZ007>019-026>029-034-170000-
/O.UPG.KTAE.FW.A.0018.100217T1700Z-100217T2200Z/
/O.NEW.KTAE.FW.W.0022.100217T1800Z-100217T2300Z/
/O.NEW.KTAE.FW.A.0019.100218T1600Z-100219T0000Z/
/O.CON.KTAE.FW.W.0021.000000T0000Z-100216T2200Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
322 PM EST TUE FEB 16 2010 /222 PM CST TUE FEB 16 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON...

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ WEDNESDAY...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING...


THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST
/5 PM CST/ WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM
EST /4 PM CST/ THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-GAZ120>131-142>148-155>161-170000-
/O.NEW.KTAE.FW.A.0019.100218T1800Z-100218T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
322 PM EST TUE FEB 16 2010 /222 PM CST TUE FEB 16 2010/

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

AUSTIN/JAMSKI
2 follow-up statements
530 
WWUS82 KTAE 170834
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 AM EST WED FEB 17 2010

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6
PM EST /5 PM CST/ THIS EVENING FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE
HUMIDITY BELOW 35 PERCENT ALONG WITH HIGH DISPERSION...

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON FOR
SOUTHEAST ALABAMA...SOUTHWEST GEORGIA...THE FLORIDA BIG BEND
AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.A DRY PATTERN WILL REMAIN OVER THE REGION THROUGH THE REST OF
THE WEEK. RED FLAG CONDITIONS LOOK LIKELY ACROSS NORTH FLORIDA
TODAY AND THURSDAY WITH MARGINAL CONDITIONS OVER OUR ALABAMA AND
GEORGIA ZONES THURSDAY.

FLZ007>019-026>029-034-172030-
/O.CON.KTAE.FW.W.0022.100217T1800Z-100217T2300Z/
/O.CON.KTAE.FW.A.0019.100218T1600Z-100219T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
334 AM EST WED FEB 17 2010 /234 AM CST WED FEB 17 2010/

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/
TO 6 PM EST /5 PM CST/ THIS EVENING.

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST
/5 PM CST/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-GAZ120>131-142>148-155>161-172030-
/O.CON.KTAE.FW.A.0019.100218T1800Z-100218T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
334 AM EST WED FEB 17 2010 /234 AM CST WED FEB 17 2010/

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BARRY
014 
WWUS82 KTAE 171918
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EST WED FEB 17 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ 
THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE FOR LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...20-FOOT WINDS OF
15 MPH OR GREATER AND HIGH DISPERSIONS...

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 
7 PM EST /6 PM CST/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE
FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR
SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE 
FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.THE DRY WEATHER PATTERN WILL PERSIST OVER THE REGION THROUGH THE
END OF THE WEEK. RED FLAG CONDITIONS ARE LIKELY ACROSS NORTHWEST
FLORIDA THIS AFTERNOON AND THURSDAY...WITH MARGINAL CONDITIONS OVER
SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA THURSDAY
AFTERNOON. RED FLAG CONDITIONS REMAIN POSSIBLE OVER NORTHWEST
FLORIDA FRIDAY AFTERNOON.

FLZ007>019-026>029-034-181230-
/O.UPG.KTAE.FW.A.0019.100218T1600Z-100219T0000Z/
/O.NEW.KTAE.FW.W.0023.100218T1600Z-100219T0000Z/
/O.NEW.KTAE.FW.A.0020.100219T1800Z-100219T2200Z/
/O.CON.KTAE.FW.W.0022.000000T0000Z-100217T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
218 PM EST WED FEB 17 2010 /118 PM CST WED FEB 17 2010/

...A RED FLAG WARNING REMAINS IS IN EFFECT UNTIL 6 PM EST /5 PM
CST/ THIS EVENING... 
...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7
PM EST /6 PM CST/ THURSDAY...
...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED
FOR FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6
PM EST /5 PM CST/ THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-GAZ120>131-142>148-155>161-181230-
/O.CON.KTAE.FW.A.0019.100218T1800Z-100218T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
218 PM EST WED FEB 17 2010 /118 PM CST WED FEB 17 2010/

...A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 16, 12:45 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Feb 16, 12:45 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EST TUE FEB 16 2010

.SYNOPSIS...AFTER A MOSTLY CLEAR AND VERY COLD START ACROSS THE
REGION THIS MORNING WITH LOW TEMPS BOTTOMING OUT INTO THE MID TO
UPPER 20S ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST...
TEMPERATURES ARE STRUGGLING TO CLIMB INTO THE UPPER 30S AND LOWER
40S LATE THIS MORNING DESPITE THE WARMING FEBRUARY SUNSHINE. HIGHS
ARE EXPECTED TO TOP OUT INTO THE MID TO UPPER 40S...WITH A FEW SPOTS
POSSIBLY HITTING 50 BEFORE THE DAY IS OUT...BUT THIS WILL JUST SET
THE STAGE FOR YET ANOTHER IN A SERIES OF COLD NIGHTS ACROSS THE
REGION TONIGHT. OVER THE COASTAL WATERS...WINDS ARE REMAINING OUT OF
THE NW AND ARE VERY GRADUALLY DROPPING BELOW SCEC LEVELS.

&&

.SHORT TERM (TODAY-THURSDAY)...WITH NO SENSIBLE WEATHER EXPECTED
DURING THE NEXT SEVERAL DAYS...THE MAIN FOCUS ACROSS THE AREA WILL
ONCE AGAIN BE TEMPERATURES...AND ALTHOUGH WE ARE FIGHTING AGAINST A
STEADILY WARMING SUN ANGLE AT THIS TIME OF YEAR (WHEN COMPARED TO
THE COLD SNAP WE HAD IN EARLY JANUARY)...IT STILL APPEARS THAT WE
WILL CONTINUE TO BE SEVERAL DEGREES BELOW CLIMATOLOGY (68 AND 43 FOR
THIS TIME OF YEAR RESPECTIVELY AT TALLAHASSEE) FOR BOTH HIGH AND LOW
TEMPERATURES ACROSS THE REGION. IN FACT...MANY AREAS MAY VERY WELL
EXPERIENCE SEVERAL MORE NIGHTS OF BELOW FREEZING TEMPERATURES DURING
THIS STRETCH...ALTHOUGH HIGH TEMPERATURES ARE GRADUALLY EXPECT TO
MODERATE DURING THIS TIME...EVENTUALLY CROSSING THE 60 DEGREE MARK
(WHICH SHOULD FEEL QUITE WARM)...BY THURSDAY OR FRIDAY.

.LONG TERM (FRIDAY THROUGH NEXT TUESDAY)...
SEASONABLE PATTERN FOR THE FIRST PART OF THE EXTENDED WITH A ZONAL
FLOW ALOFT ALONG THE SOUTHERN HALF OF THE NATION...AND CONTINENTAL
HIGH PRESSURE IN CONTROL OF THE SOUTHEASTERN STATES. ANY SERIOUS
COLD WILL BE BOTTLED UP TO OUR NORTH ACROSS THE UPPER MIDWEST AND
NORTHEASTERN STATES. FORECAST INTO SUNDAY WILL CONSIST OF NEAR CLIMO
TEMPS (AFTERNOON'S IN THE 60S/NIGHTS IN THE 30S AND 40S) AND
VERY LOW RAIN CHANCES. SHOULD ALSO BE DEALING WITH A GOOD DEAL OF
SUNSHINE FRIDAY AND SATURDAY. WEAK SHORTWAVE IS SHOWN BY MOST GLOBAL
GUIDANCE GFS/ECMWF/GEM TO BEGIN TRANSLATING EASTWARD FROM THE
CENTRAL PLAINS TO THE TN VALLEY DURING SUNDAY. AN ASSOCIATED SURFACE
BOUNDARY WILL BE ORGANIZING TO OUR WEST AND NORTH DURING THIS TIME.
AS THIS UPPER LEVEL ENERGY PASSES TO OUR NORTH SUNDAY NIGHT INTO
MONDAY THIS BOUNDARY SHOULD DROP SOUTH AND GIVE US OUR NEXT CHANCE
AT A BOUT OF RAIN OR SHOWERS. 16/00Z ECMWF IS A BIT MORE AMPLIFIED
WITH THE PATTERN EARLY NEXT WEEK AND BRINGS A MORE ORGANIZED SYSTEM
ACROSS THE AREA ON MONDAY. FOR CONTINUITY...WILL KEEP THE FORECAST
CLOSER TO THE GFS/GFS ENSEMBLE MEAN FOR THE CURRENT FORECAST
PACKAGE. PLENTY OF TIME TO WATCH THE PATTERN EVOLUTION.

&&

.AVIATION...(THROUGH 18Z WEDNESDAY)...VFR CONDITIONS WILL PREVAIL AT
ALL TERMINALS. AN EXTENSIVE AREA OF STRATOCU OVER NRN AL AND GA
SHOULD REMAIN TO THE NORTH OF DHN AND ABY. OTHERWISE..CLEAR SKIES
ARE EXPECTED THROUGH TONIGHT. W-NW WINDS NEAR 10 KT THIS AFTERNOON
WILL DIMINISH TO 5 KT OR LESS THIS EVENING. MODEL TIME-HEIGHT CROSS
SECTIONS DO SHOW SOME MOISTURE AROUND 900 MB WEDNESDAY MORNING...SO
HAVE INCLUDED SCT040 CLOUD GROUPS FOR ALL TERMINALS. NW WINDS WILL
INCREASE TO 10-15 KT MOST TERMINALS AFTER 15Z WEDNESDAY.

&&

.MARINE...DESPITE THE TEMPORARY AND SLIGHT DROP OFF IN WINDS AND SEAS
ACROSS THE COASTAL WATERS...IT APPEARS THAT A SECONDARY COLD FRONT
WILL CAUSE A BRIEF SPIKE IN WINDS AND SEAS TO SCEC OR POSSIBLY EVEN
SCA LEVELS ON WEDNESDAY...BEFORE HIGH PRESSURE SETTLES BACK IN WITH
LIGHTER WINDS AND LOWER SEAS FOR THURSDAY AND THE REMAINDER OF THE
WEEK.

&&

.FIRE WEATHER...BASED ON THE LATEST SURFACE OBS...THE RED FLAG
WARNING WILL REMAIN IN EFFECT THIS AFTERNOON FOR ALL FL ZONES DUE TO
CRITICAL DURATIONS OF SUB-35 PERCENT RH. ON TUESDAY...EXPECT THE
COMBINATION OF LONG DURATION LOW RH WITH HIGH DISPERSIONS TO UPGRADE
THE CURRENT WATCH TO A RED FLAG WARNING FOR ALL FL ZONES. ON
THURSDAY...WINDS WILL BE LIGHTER AND DISPERSIONS LOWER...HOWEVER
LONG DURATIONS OF VERY LOW RH ARE NOW FORECAST ACROSS THE ENTIRE
CWA...AND WILL ISSUE A FIRE WEATHER WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   28  54  27  58  30 /  00  00  00  00  00
PANAMA CITY   31  53  32  57  37 /  00  00  00  00  00
DOTHAN        29  52  31  57  29 /  00  00  00  00  00
ALBANY        26  51  27  57  29 /  00  00  00  00  00
VALDOSTA      27  53  27  57  30 /  00  00  00  00  00
CROSS CITY    28  55  27  58  32 /  00  00  00  00  00
APALACHICOLA  34  53  36  56  39 /  00  00  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...FIRE WX WATCH THU AFTN ALL ZONES.

GA...FIRE WX WATCH THU AFTN ALL ZONES.

FL...RED FLAG THIS AFTN ALL ZONES.

     RED FLAG WARNING WED AFTN ALL ZONES.

     FIRE WX WATCH THU AFTN ALL ZONES.

GM...NONE.

&&

PUBLIC/MARINE...GOULD
AVIATION/FIRE WX...JAMSKI
LONG TERM...MROCZKA
Hazardous weather outlook, Feb 15, 11:57 PM CST, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1257 AM EST TUE FEB 16 2010

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-170600-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1257 AM EST TUE FEB 16 2010 /1157 PM CST MON FEB 15 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
EXPECT A COLD START TO THE DAY WITH COLDEST INLAND TEMPERATURES IN
THE MID 20S AND...WHEN COMBINED WITH WINDS IN THE 5 TO 10 MPH
RANGE ...WILL PRODUCE WIND CHILLS IN THE LOWER 20S. OTHERWISE...
STRONG HIGH PRESSURE WILL CONTINUE TO BUILD SOUTHEAST AND ACROSS
THE NORTHEAST GULF REGION. THIS TRANSLATES TO A COLD AND DRY AIRMASS
WITH MOSTLY CLEAR SKIES. EXPECT HIGHS TODAY FROM THE MID 40S
OVER THE NORTHERN TIER COUNTIES OF SOUTHEAST ALABAMA AND SOUTHERN
GEORGIA TO AROUND 50 NEAR THE COAST. TEMPERATURES LATE TONIGHT AND
INTO SUNRISE WILL PLUMMET TO THE UPPER 20S AT NORMALLY COLD INLAND
LOCATIONS UP TO THE MID 30S AT THE COAST. THIS WILL FAVOR A
WIDESPREAD LIGHT FREEZE AWAY FROM THE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
STRONG HIGH PRESSURE WILL DOMINATE THE LOCAL REGION THROUGH THE REST
OF THE WEEK PRECLUDING ANY CHANCE OF PRECIPITATION. WIDESPREAD
SUB-FREEZING TEMPERATURES ARE ANTICIPATED WEDNESDAY...AND POSSIBLY
THURSDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:50 AM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more11 hr
Feb 16, 2:22 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more36 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.